CSN Login
Members Online: 8

joints, fatigue,teeth,etc.

mfclo
Posts: 7
Joined: May 2002

Hi,
I'm one year out from AC chemo& on Tamoxifen.I've had joint weakness,i.e. sprains & strains,since the chemo and have also developed dental troubles for the first time in my life. In addition,I wonder why I'm still so fatigued(I can sleep like a teenager these days).Any thoughts?

24242
Posts: 1417
Joined: Mar 2001

Just a thought. I too found I slept all the time and for long hours yet I woke feeling exhausted and it took hours till I finally felt awake during the day. When I was finally having all my pain issues addressed and finally able to heal my sleep was annalized and I realized even though I was sleeping allot didn't mean I was actually reaching that place of rem where the body totally relaxes as does the brain, a total state of healing may occur. Amazing how the body reacts to change and healing, as well as our minds.
Be good to yourself,
Tara24242

jeancmici
Posts: 682
Joined: Feb 2001

>>I can sleep like a teenager these days).

I can relate to that - and then tired all day anyway. Sometimes I find I do better by having to cut short my sleep because of an early appt. etc.

I blame the tamoxifen since it seems that my fatigue increased about the time I had been on it two weeks or so. Sept. will be a year on it for me. :-(

Hope you are soon feeling better.
Jean

jmears
Posts: 270
Joined: Jul 2001

I'm one year plus and minus a month out of chemo and radiation. I had a lot of aches and pains and I stained my "good" arm and it took 6 months to get back to normal. I had depression as well. Everyone is different but it turned out I had a very low thyroid that was probably triggered by the treatments ... once I got that staighted out my aches and pains got better and my fatigue was less. I still have a short supply of enery ... I think that is the Tamoxifen. I was 42 when I started treatment and the chemo stopped my period ... that may contribute to fatigue ... extrogen is good for us ... usually ... and the lack and blocking of it must be making changes. Good luck. Jamie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network